# SDR 2010FA0000166

- Difficulty date: February 13, 2010
- Submitted: February 19, 2010
- Operation: General aviation
- Aircraft: N991GT
- Make and model: Raythn C90GT
- Aircraft serial: LJ1805
- System (JASC): 3418 · Stall Warning System
- Part: Switch
- Part number: 79513
- Part serial: 1470
- Condition: Erratic
- Location: Stall Warning
- Part time: 540 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE STALL WARNING SYS ACTIVATES ERRATICALLY.  INCIDENTS SURROUNDING THE STALL WARNING SYS ANOMALIES:  SITTING MOTIONLESS ON THE GROUND, ENGINES NOT RUNNING.  SITTING MOTIONLESS ON THE ENGINE RUNNING.  DURING CLIMB, IN CLEAR AIR, BETWEEN 108 AND 140 KIAS.  AT CRUISE, FL 270, 165 KIAS, SMOOTH AIR.  MFGS ARE AWARE OF THE PROBLEM.  WING TRANSDUCER PN 795-13 HAS BEEN REPLACED, NO AFFECT.  COMMON PROBLEM AMONG THESE ACFT OPERATORS.  UNABLE TO GET RESOLUTION FROM MFGS.
